# SDR MALA040403

- Difficulty date: May 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 16,970 hours, 18,492 cycles
- Engine: Ge CT79B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641413701
- Part serial: 1112
- Condition: Sticks
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY ALTIMETER STICKS AND THEN JUMPS DOES NOT RUN SMOOTHLY.  AIRCRAFT DIVERTED.  MAINTENANCE REPLACED STANDBY ALTIMETER IAW AMM 34-13-25-2 P/N ON/OFF 64141-370-1 SN ON 2516 SN OFF 1112 REMOVED.
